# SDR DALA2020062322496

- Difficulty date: June 22, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 73,766 hours, 28,554 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE AT FL410, OUTER PANE OF FO'S FORWARD WINDSHIELD SHATTERED.  REMOVED AND REPLACED F/O'S WINDSHIELD PER B757 AMM 56-11 OPS TEST OK. C/W 2ND AND 3RD WINDOW TORQUE PER AMM 56-11.
